Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 638784, 7 pages
Research Article

On Strongly Irregular Points of a Brouwer Homeomorphism Embeddable in a Flow

Institute of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland

Received 25 February 2014; Accepted 25 July 2014; Published 16 October 2014

Academic Editor: Douglas R. Anderson

Copyright © 2014 Zbigniew Leśniak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Zbigniew Leśniak, “On the topological equivalence of flows of Brouwer homeomorphisms,” Journal of Difference Equations and Applications, pp. 1–12, 2015. View at Publisher · View at Google Scholar
  • Zbigniew Leśniak, “On the Topological Conjugacy of Brouwer Flows,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 42, no. 4, pp. 1639–1655, 2017. View at Publisher · View at Google Scholar